# SDR AALA201911269007

- Difficulty date: November 24, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 37,409 hours, 13,455 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part serial: NSN
- Condition: Worn
- Location: Elevators
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: VIBRATION FELT IN AFT CABIN DURING CLIMB. FELT LIKE IT WAS IN THE TAIL AREA APPROXIMATELY 310 KTS, 26000' DURING CLIM AUTOPILOT ON. REMOVED AND REPLACED WORN BUSHINGS ON ELEVATORS. PLEASE SEE SDR #Ï¿½S AALA201911269008 THRU AALA201911269021 FOR ELEVATOR AND HORIZONTAL STABILIZER HINGES THAT WERE REPLACED.
